MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST C50
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The issue reported was that tube descended when the user was manually adjusting the tube height for a wall stand scan.Our investigation concluded that the product problem would likely cause or contribute to a serious injury if this were to recur.Based on the available information, this issue has been determined to be a reportable event.Philips has started the investigation of this event.
 
Event or Problem Description
This complaint has been evaluated based on the information provided; the issue reported was that tube descended when the user was manually adjusting the tube height for a wall stand scan.There was no injury/harm happened in this case.This malfunction was not likely to cause death or serious injury if it were to recur based on the risk evaluation result.Therefore, this issue has been determined not to be a reportable event.
 
Additional Manufacturer Narrative
Philips received a complaint on the digitaldiagnost c50 indicating that the tube descended approximately 30cm from a height of 150cm when the user was manually adjusting the tube height for a wall stand scan.There was no rescan performed and no allegation of death or serious injury.A philips authorized service provider engineer (aspe) inspected system and determined that the cs wire rope was broken.Customer contacted a third party to replace the cs wire rope and the device was operational after the repair was completed.According to the simulation test conducted by the system engineering team, if the steel rope was broken, there is only partial downward sliding of the cs telescopes motion when the power is off or the brakes are released, and the speed of descent is also low, which means that the risk of impact on the patient is limited.The risk of this issue remains in the accepted zone.Therefore, it is concluded that the reported malfunction was not likely to cause death or serious injury if it were to recur and this issue has been determined not to be a reportable event.

Brand Name
DIGITALDIAGNOST C50
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key17993494
Report Number3009529630-2023-00016
Device Sequence Number15134929
Product Code KPR
UDI-Device Identifier00884838082366
UDI-Public00884838082366
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50
Device Catalogue Number712201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian